×

Found 8,126 Documents (Results 1–100)

100
MathJax

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Multiplicative generalized Lie \(n\)-derivations of unital rings with idempotents. (English) Zbl 07502858

Reviewer: Wei Feng (Beijing)
MSC:  16W25 15A78 47L35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification